MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 8I SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 8I SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS2080
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device lock strap detached during application of the zip to a patient.Zip was replaced with a different zip device.There was no patient impact, no delay, and no adverse consequences.

Brand Name
ZIP 8I SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17548563
Report Number3015967359-2023-01825
Device Sequence Number6665394
Product Code KGX
UDI-Device Identifier10865379000009
UDI-Public10865379000009
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPS2080
Device Lot Number0000223457
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2023
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown